# SDR UIEA2010022300139

- Difficulty date: February 23, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 104,289 hours, 20,917 cycles
- Engine: Ge CF650*
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Punctured
- Location: Bs 1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING AT BS 1680 WITH A PUNCTURE/DAMAGE (HONEYCOMB EXPOSURE) MEASURING 2.5 IN. X 0.5 IN (REF FIG 1) (PERFORMED A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 OF EO 4753B253 PART 1 OF WORK INSTRUCTIONS. SCHEDULE REPEAT INSP AT EVERY 3 FC AND PERMANENT REPAIR AT THE NEXT A CHECK AFTER PART 1.)
